MathSciNet Relay Station
MathSciNet bibliographic data
MR705620 60J25
Maisonneuve, B. Ensembles régénératifs de la droite. (French) [Regenerative sets of the line] Z. Wahrsch. Verw. Gebiete 63 (1983), no. 4, 501–510.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement